Hail, Sioux
- When
- June 11, 4:20 PM MST to 4:34 PM MST
- Where
- Sioux County, 27 mi SSW of Agate
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.050, -103.983
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 11, 1:50 PM MST, 2 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 250 PM MDT SUN JUN 11 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...ALTHOUGH SCENARIO IS NOT AS DYNAMIC OR EARLY AS IT WAS YESTERDAY...POTENTIAL FOR SEVERE TSTMS WILL EXIST THROUGH MID EVENING OVER ROUGHLY EASTERN HALF OF CWA. JUST GOT NEW WATCH 464 UNTIL 04Z. LAPS SHOWS BEST AREA CURRENTLY FROM SNY TO BFF TO SE OF DGW AS CYS DEWPOINT TEMP IS HOLDING IN UPPER 30S. SFC WIND WILL BACK ENOUGH THAT BETTER LOW LEVEL MOISTURE WILL BE ADVECTING WESTWARD UNTIL MID EVENING. HAVE KEPT SCATTERED POPS THROUGH 05Z ROUGHLY EASTERN 2/3 OF CWA AND THEN SHIFTED THEM TO JUST WESTERN NEBRASKA PANHANDLE TILL 09Z. AFTER THAT...SOME LOW CLOUDS AND FOG SHOULD FORM OVER PARTS OF THE PANHANDLE. BUILDING UPPER RIDGE WILL DOMINATE THE WX MONDAY. WILL STILL BE QUITE A BIT OF INSTABILITY OVER EASTERN CWA...SO KEPT A 20 PERCENT POP LAR TO DGW EASTWARD FOR LATE AFTERNOON AND EARLY EVENING TSTMS. WARMER H7 TEMPS SHOULD CAP THINGS A BIT. .LONG TERM...UPPER RIDGE AXIS WILL BE OVER THE CWA ON TUESDAY. SOME MID LEVEL MOISTURE WILL BE OVER THE PANHANDLE. EVEN THOUGH ATMOSPHERE WILL BE QUITE UNSTABLE EAST OF THE LARAMIE RANGE DURING THE AFTERNOON AND EVENING...WILL LEAVE OUT THUNDERSTORMS DUE TO STRONG CAPPING AND SUBSIDENCE UNDER THE RIDGE. ON WED...SW FLOW DEVELOPS ALOFT AS THE UPPER RIDGE MOVES TO THE EAST. WILL MENTION A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ACROSS THE AREA. A DISTURBANCE WILL MOVE ACROSS THE FORECAST AREA THUR AND ANOTHER ON FRIDAY...WHICH WILL RESULT IN ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE AREA. WILL KEEP A SLIGHT CHANCE OF THUNDERSTORMS FOR FRIDAY AFTERNOON DUE TO SURFACE BASED INSTABILITY AND MID LEVEL MOISTURE. SATURDAY LOOKS DRY AS BEST DYNAMICS WILL BE WELL TO THE NORTH OF THE CWA. HIGH TEMPERATURES WILL BE AROUND 5 TO 10 DEGREES ABOVE NORMAL EACH DAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && JLH/KMD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MDT SUN JUN 11 2006 NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-121115- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1055 AM MDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT DAYTIME HEATING WILL CAUSE SCATTERED THUNDERSTORMS TO DEVELOP ACROSS THE AREA DURING THE AFTERNOON. THE AIR MASS WILL BE MOIST AND UNSTABLE ENOUGH THAT A FEW SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS FROM THE STORMS WILL BE LARGE HAIL AND HEAVY RAIN. THE STORMS WILL CONTINUE INTO THIS EVENING BEFORE THEY MOVE ON TO THE EAST AND DISSIPATE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY MID AFTERNOON INTO EARLY THIS EVENING. WYZ061>063-065-121115- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- 1055 AM MDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT BRIEF WIND GUSTS TO 45 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JLH
The Cheyenne radar (KCYS), 121 km away, was scanning. The volume nearest the first event began at 23:19 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518215.